# SDR DALA2019021000898

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK FLOOR STRUCTURE WEB BETWEEN BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA. REPLACED FLOOR STRUCTURE WEB LOC BTW BS277 TO BS 294.5 AND BL0 AT FWD GALLEY AREA AND FASTENERS AS PER SRM 51-10.02 ITEM 9 AND DWG141A5400.
